Fitting parametric sets to probability distributions

Käärik, Meelis, Pärna, Kalev . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :101-112

Locate this article in:

Bibtex

@article{CIS-213609,
  Author = {Käärik, Meelis and Pärna, Kalev},
  Title = {Fitting parametric sets to probability distributions},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {101--112},
  Keywords = {Consistency, Approximation of distributions, $M$-estimation, Discrepancy function, loss-function, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia, $k$-centres}
}

Similar articles